# SDR CLCA614-0109-02

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N614GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46931
- Aircraft time: 81,316 hours, 25,613 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Part number: 8986263
- Part serial: P16650
- Condition: Inoperative
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 2 PNEUMATIC SUPPLY TEMP HI LIGHT ON WITH TEMP MOVE ABOVE RED LINE. UNABLE TO PRESSURIZE CABIN. PERFORMED EMERGENCY PROCEDURE. NR3 PNEUMATIC SUPPLY TEMP ABOVE RED LINE ALSO WITH NO LIGHT ON.
